The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (906 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 63–72
DOI: 10.4171/ZAA/431

Published online: 1991-03-31

Duality for Nonlinear Abstract Evolution Differential Equations

Andrzej Nowakowski[1] and Andrzej Rogowski[2]

(1) Uniwersytet Lodzki, Poland
(2) Uniwersytet Lodzki, Poland

The existence of periodic solutions and duality results for an abstract differential equation in HiIbert space are established. The dual variational method and a modification of the duality theory of Toland are used.

No keywords available for this article.

Nowakowski Andrzej, Rogowski Andrzej: Duality for Nonlinear Abstract Evolution Differential Equations. Z. Anal. Anwend. 10 (1991), 63-72. doi: 10.4171/ZAA/431